Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ERock66

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About ERock66

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    10128
  1. beyaz really cleared up my friends acne. it can't hurt in general to go on a birth control pill. if you get the right one, it clears up your face
  2. Awesome-congrats. How long were you taking spiro with birth control until it cleared 100%?
  3. hi! congrats! don't you think you should just tell your doctor to up the dose? be careful managing your own meds! get your potassium levels checked just in case....after 2 months, my doctor and i upped my dosage from 25 mg twice a day to 50 mg twice a day. i'm seeing improvement for sure. take care and be careful!
  4. Hey-I just want ya'll to know my periods are normal on SPIRO. Then again, I'm taking 25 mg twice a day. It's hard to say the status of my acne as it is still present. But it is definitely less swollen and seems to be in a healing state. The vitamin E really helps.
  5. thanks GIRL! i really APPRECIATE it. i'll call my doctor before i refill my next prescription to UP the dose. i'm going to do two full months on 25 mg twice a day. i know acne sucks but i want to take things slowly
  6. I am a 33 year old female with mild-moderate hormonal acne. Acne problem areas are small clusters on both jawlines by chin, as well as bout 2-4 cysts a month in the chin area. I also have small clusters on my laugh line area above my mouth and mild acne on my cheeks. No acne on my forehead, temples, or nose. My acne is very stubborn and does not completely go away and gets worse around my cycle. I've noticed after coming off birth control (in June 2010) that my acne has gotten progressively wors
  7. JEN! Thanks for posting your status and your routine. I really really appreciate it. What does your doctor say for you now? Will you taper off of Spiro? I'll definitely UP my dosage starting next refill. I have another 20 or so days on 50 a day, so I'll use it up until then. Are you on any birth control? What kind/how long? Thanks again & to asar and 1betterlife---girls it sucks. I feel really really down too lately. I'm pissed about my skin. I came home, washed my face, and j
  8. alright, so it's been a full month on SPIRO. honestly, my skin is not better. tonight it's bad and itchy and so annoying. i've been on birth control for two full weeks. i'm going to go another month of 25 mg twice a day on spiro and if i'm still in the same place in a month, i'll ask my doctor to up the dosage. acne really affects your overall mood....it's getting me down!
  9. hi! i've been on spiro one full month now and orthocept, a birth control for 2 weeks. i'm not really seeing improvement. at first, i did and now i'm not. lets keep each other posted on our progress!! good luck!!
  10. how'd it go for you? i just started orthocept
  11. hey asar, can i ask you what you meant by 'then after 3 weeks, i was on 100. and then i saw some changes in my period.' are you saying that you were on 50 a day and then after only 3 weeks u switched to 100? and what kind of changes? i'm in my 4th week of 50 mg a day and i'm still breaking out just as bad. there was a few days where i was seeing a change but now i would say that my skin still sucks. i'm pretty sure my doctor wants me to stay on 50 a day for another month
  12. cool! congrats on improvement! hang in there!! anyone having really itchy skin on spiro? never had it before...i'll just try to drink even more water. my skin might be dehydrated.
  13. So, I got my period like normal. It wasn't late or anything. Who knows if SPIRO will take effect next month and make me irregular. but it was normal and on time this month. I've been on SPIRO for 16 days and am noticing improvement. BUT, my skin normally shows improvement when my period arrives and thereafter for a week. So, i'm still being patient..just lettiing you know what i'm going through. I started Birth Control today when my period came. SOOO, I'm planning to stick to SPIRO 25 mg twi
  14. Hey I'd like to update you on my Spiro treatment. I've been taking Spiro since 12/22/2010 and today is 1/5/2011. My endocrinologist called and told me that YEs, my dhea levels were slightly high. Possibly my acne is caused by this. She says SPiro will balance me out as well as birth control. It hasn't been long, but I've noticed improvement. The left side of my face is clearing up faster than the right side. The right side is clearing but SLOW progress daily. Some new pimples have develope
  15. VITAMIN E VITAMIN E pure from the capsule. oh my gosh don't use anything else
×